Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 7, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Feb 26, 2007, 4:33 PM EST for Brevard County, Orange County, Florida. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2007, 4:33 PM EST (21:33 UTC)
- Expired
- Feb 26, 2007, 5:15 PM EST
- In force
- 42 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
Counties Brevard County, FL, Orange County, FL
The radar
The Melbourne radar (KMLB), 61 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 5:10 PM EST | TSTM WND GST 63 | Kennedy Space Center, FL | USAF WIND TOWER AT LAUNCH PAD 39A |
| Feb 26, 5:10 PM EST | TSTM WND GST 72 | Kennedy Space Center, FL | USAF WIND TOWER 211 |
| Feb 26, 5:10 PM EST | HAIL 1.75 | Kennedy Space Center, FL | HAIL DAMAGE TO THE EXTERNAL TANK OF THE SPACE SHUTTLE ATLANTIS ON LAUNCH PAD 39A. |
| Feb 26, 5:10 PM EST | HAIL 2 | Kennedy Space Center, FL | SWATH OF 1 TO 2 INCH HAIL FOR A 5 MINUTE DURATION, ACCUMULATING SEVERAL INCHES IN SPOTS FROM THE VEHICLE ASSEMBLY BUILDING EASTWARD TO THE COAST. NUMEROUS AUTOMOBILES DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 262135 SVRMLB FLC009-095-262215- /O.NEW.KMLB.SV.W.0007.070226T2133Z-070226T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 433 PM EST MON FEB 26 2007 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BREVARD COUNTY IN FLORIDA. EAST ORANGE COUNTY IN FLORIDA. * UNTIL 515 PM EST * AT 430 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHRISTMAS...AND MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... MIMS...TITUSVILLE...MERRITT ISLAND WILDLIFE REFUGE... PLAYALINDA BEACH SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2866 8110 2844 8109 2855 8048 2879 8065 $$ KELLY
3 follow-up statements
000 WWUS52 KMLB 262153 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 452 PM EST MON FEB 26 2007 FLC095-262202- /O.CAN.KMLB.SV.W.0007.000000T0000Z-070226T2215Z/ ORANGE FL- 452 PM EST MON FEB 26 2007 ...THE SEVERE THUNDERSTORM WARNING FOR ORANGE COUNTY IS CANCELLED... LAT...LON 2864 8098 2847 8090 2855 8048 2879 8065 $$ FLC009-262215- /O.CON.KMLB.SV.W.0007.000000T0000Z-070226T2215Z/ BREVARD FL- 452 PM EST MON FEB 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST FOR NORTHERN BREVARD COUNTY... AT 444 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TITUSVILLE...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MERRITT ISLAND WILDLIFE REFUGE...PLAYALINDA BEACH DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 2864 8098 2847 8090 2855 8048 2879 8065 $$ KELLY
000
WWUS52 KMLB 262204
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
504 PM EST MON FEB 26 2007
FLC009-262215-
/O.CON.KMLB.SV.W.0007.000000T0000Z-070226T2215Z/
BREVARD FL-
504 PM EST MON FEB 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR NORTHERN BREVARD COUNTY...
AT 500 PM EST...A SEVERE THUNDERSTORM WAS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR MERRITT ISLAND WILDLIFE REFUGE...MOVING EAST
AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE KENNEDY SPACE CENTER
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 2862 8081 2851 8079 2848 8065 2848 8049
2869 8064
$$
KELLY000
WWUS52 KMLB 262218
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
517 PM EST MON FEB 26 2007
FLC009-262227-
/O.EXP.KMLB.SV.W.0007.000000T0000Z-070226T2215Z/
BREVARD FL-
517 PM EST MON FEB 26 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BREVARD COUNTY
EXPIRED AT 515 PM EST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING REMAINED SEVERE BUT WAS PUSHING OFFSHORE.
A SPECIAL MARINE WARNING CONTINUES FOR THE ATLANTIC COASTAL WATERS
OF NORTHERN BREVARD COUNTY UNTIL 545 PM.
LAT...LON 2862 8081 2851 8079 2848 8065 2848 8049
2869 8064
$$
KELLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 2:47 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Feb 26, 2:47 PM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 247 PM EST MON FEB 26 2007 .DISCUSSION... ...WARM WITH CHANCE FOR STRONG STORMS AGAIN THU INTO FRI... ...MUCH COOLER SUNDAY INTO EARLY NEXT WEEK... CURRENT/REMAINDER OF AFTERNOON...INTERESTING ENOUGH...CU FIELDS ON VISIBLE SATELLITE IMAGERY ARE FALTERING AND CONVECTION ACROSS OKEECHOBEE...ST. LUCIE AND MARTIN COUNTIES HAVING A HARD TIME GETTING GOING AS DRIER AIR MOVES INTO AREA...POSSIBLY FROM OUTFLOWS FROM EARLIER CONVECTION IN POLK COUNTY. PRE-FRONTAL BOUNDARY DEPICTED IN SURFACE WIND FIELDS MOVING SOUTHWARD THROUGH BREVARD/OSCEOLA COUNTIES. MAIN FRONTAL BOUNDARY WITH COOLER AND DRIER AIR CONTINUES TO DROP SOUTHWARD ACROSS NORTH-CENTRAL FL. LOCAL SEA BREEZE BOUNDARY HAS MOVED JUST ONSHORE FROM CAPE NORTHWARD TODAY. REMAINS TO BE SEEN IF THIS BOUNDARY CAN PENETRATE INLAND SOUTH OF THE CAPE MAKING IT A KEY PLAYER IN FUTURE STORM DEVELOPMENT/ENHANCEMENT ALONG WITH OTHER KEY MESOSCALE BOUNDARIES. NOT OUT OF THE QUESTION FOR AN ISOLATED SHORT-LIVED TORNADO OR WATERSPOUT ALONG COASTAL AREAS WITH FAVORABLE TURNING OF LOW-LEVEL WIND FIELDS IN ASSOCIATION WITH SUCH MESOSCALE BOUNDARIES IF STRONG CONVECTION ABLE TO GET GOING. IN TERMS OF DEEP CONVECTION...ATMOSPHERE REMAINS RIPE FOR A FEW STRONG TO SEVERE STORMS INTO EARLY THIS EVENING. KEY INGREDIENTS INCLUDE PROGGED JET STREAK 90-100 KTS WHICH WILL BE MOVING ACROSS THE CENTRAL/SOUTHERN PENINSULA LATER THIS AFTERNOON PROVIDING DIFFLUENCE ALOFT. EMBEDDED IMPULSES IN THE FLOW ALOFT MAY HELP ENHANCE CONVECTIVE DEVELOPMENT. THE ATMOSPHERE REMAINS MODERATELY UNSTABLE AND WILL CONTINUE TO DESTABILIZE INCLUDING STEEP LAPSE RATES WITH FURTHER SURFACE HEATING...ESPECIALLY ACROSS OUR SOUTHERN ZONES. MORNING SOUNDINGS SHOWED TEMPERATURES AT 500 MB AROUND -12/-13C. THE 0-6KM SHEAR VECTOR OUT OF THE WEST IS BETWEEN 45-50 KTS. MODIFIED SOUNDINGS SHOW MLCAPES TO 2000 J/KG WHICH WILL SUPPORT POTENTIALLY LARGE HAIL AND LOCALIZED DAMAGING DOWNBURST WINDS. HOWEVER...WIND PROFILES REMAIN UNI-DIRECTIONAL. TONIGHT...LINGERING MOISTURE OVER SOUTHERN THIRD OF CWA EARLY THIS EVENING WILL ENABLE A SLIGHT CHANCE FOR A FEW SHOWERS/STORMS...ESP NEAR THE COAST FROM INDIAN RIVER THROUGH MARTIN COUNTIES. DRIER AND COOLER AIR WILL FILTER DOWN THE PENINSULA TONIGHT WITH LOWS RANGING FROM THE MIDDLE 50S NORTH TO LOWER 60S SOUTH...WITH SOME MIDDLE 60S POSSIBLE ALONG THE SOUTHEASTERN COASTS OF OUR CWA. WEDNESDAY...WITH WEAK STATIONARY BOUNDARY STILL DEPICTABLE AT 850 MB ALONG WITH LINGERING MOISTURE WILL KEEP A 20-30 PCT MENTION IN FOR SHRA/TSRA FROM INDIAN RIVER COUNTY SOUTHWARD FOR THE AFTERNOON. WINDS WILL BECOME NORTHEAST BETWEEN 10 AND 15 MPH DURING THE AFTERNOON. HIGHS WILL RANGE FROM THE UPPER 70S TO LOWER 80S. WED NIGHT-THU...HIGH PRESSURE SLIDING OFFSHORE AND A LOW PRESSURE CENTER MOVING INTO THE MID SECTION OF THE COUNTRY WILL DEVELOP A SOUTHEAST FLOW AND MOISTURE WILL RETURN NORTHWARD. IT LOOKS LIKE THE MAIN WARM FRONTAL PRECIP DEVELOPING WILL BE ALONG THE CENTRAL GULF COAST AND INTO NORTH FLORIDA LATE AT NIGHT AND INTO THU. WILL MAINTAIN A SLIGHT CHANCE FOR SHOWERS IN THE MORNING...BUT MAIN CONCERN WILL BE DURING AFTERNOON HEATING. WITH SOUTHEAST FLOW THE MARINE LAYER WILL PUSH INLAND AND INCREASING SOUTHERLY LOW LEVEL FLOW WILL PROVIDE FAVORABLE SHEAR PROFILES FOR STRONG-SEVERE STORMS ...ESPECIALLY IN THE NORTH. DEW POINTS IN THE MID-UPPER 60S...MAX TEMPS IN THE LOW/MID 80S AND 500 MB TEMPS AT MINUS 10-11 SUGGEST FAVORABLE THERMODYNAMICS. POTENTIAL CONVECTIVE INSTABILITY WILL CONTINUE DUE TO SOME DRY AIR IN THE MID LEVELS. MOS POPS ARE ONLY 30 PERCENT IN THE NORTH AND 20 IN THE SOUTH. THIS IS LIKELY DUE TO THE ABSENCE OF LARGE SCALE LIFT (I.E. JET STREAK). CURRENT FORECAST REFLECTS THE LATEST MOS NUMBERS SO NO CHANGES PLANNED. FRI-SAT...LINE OF STORMS ASSOCIATED WITH COLD FRONT WILL BE EXITING THE SOUTHEAST U.S. COAST WELL TO OUR NORTH EARLY FRI AND TAIL END OF THE FRONT WILL ONCE AGAIN BE SLOWING AS LOW PRESSURE CENTER LIFTS INTO THE GREAT LAKES. BAND OF HIGH MOISTURE ACROSS NORTHERN AREAS WOULD SUGGEST THAT HIGHEST POPS WILL BE THERE...BUT WILL HAVE TO WATCH FOR THE BEST SURFACE HEATING TO OCCUR IN THE SOUTH. THEREFORE HAVE NUDGED SLIGHT CHANCE POPS TO SOUTHERN AREAS. LATEST GFS SHOWS FRONTAL BOUNDARY HANGING UP ACROSS THE NORTH CENTRAL PENINSULA FRI NIGHT THEN SURGING TO THE SOUTH ON SATURDAY AS SHORTWAVE TROUGH PUSHES TOWARDS THE SOUTHEAST STATES. STRONG JET ACROSS THE SOUTHEAST STATES SHOULD RESULT IN DIVERGENCE ALOFT INCREASING WITH TIME SO ENHANCED POPS WOULD BE EXPECTED DURING THIS PERIOD. LATEST MEX GUIDANCE STILL SHOWS HIGHEST CHANCES ON SAT WHICH IS INDICATED IN THE CURRENT FORECAST SO NO CHANGES PLANNED. THE GFS SHOWS SOUTHERN PORTION OF SHORTWAVE TROUGH SLOWING SAT NIGHT...WHICH IS IN AGREEMENT WITH THE ECMWF/UKMET SO WILL CONTINUE SMALL POPS BEHIND THE FRONT. SUN-TUE...SHORTWAVE TROUGH WILL PASS EAST OF THE AREA SUNDAY AND GUSTY NORTHWEST/NORTH FLOW WILL USHER IN MUCH COOLER AND DRIER AIR. HIGH PRESSURE CENTER BEHIND FRONT IS FORECAST TO PUSH ACROSS THE SOUTHEAST STATES AND INTO NORTH FLORIDA MON THROUGH TUE MORNING. FLOW WILL TURN ONSHORE TUE AS HIGH PRESSURE RIDGE SHIFTS OFFSHORE TO OUR NORTH. THE LATEST MEX GUIDANCE HAS TRENDED COOLER SO HAVE ADJUSTED TEMPS DOWNWARD FROM THE PREVIOUS FORECAST. && .AVIATION...SCT LATE AFTN/EARLY EVENING TSRAS WITH MAIN THREATS OF WIND/HAIL/LIGHTNING AND BRIEF HEAVY RAIN...MAINLY ACROSS CENTRAL/SOUTHERN TAF SITES. TONIGHT...VFR CONDITIONS MAY DETERIORATE TO MVFR BR AT LOCAL TAF SITES AFTER MIDNIGHT AND EARLY WED MORNING. NOTE...NEW TAF SERVICE BEGAN FOR BOTH KLEE/KISM THIS MORNING. && .MARINE...LIGHT GRADIENT FLOW CONTINUES TONIGHT WITH WINDS TRANSITIONING BACK TO WEST/NORTHWEST THIS EVENING. TOWARD DAYBREAK WINDS BECOME MORE NORTHERLY AND WILL GRADUALLY VEER TO THE NORTHEAST THROUGH THE DAY WED INCREASING TO BETWEEN 10 AND 15 KNOTS. BOATERS WILL HAVE TO REMAIN ALERT THIS AFTERNOON/EARLY EVENING AS STORMS ARE EXPECTED TO DEVELOP AND MOVE OFFSHORE WITH THREATS OF HAIL/WIND/LIGHTNING/HEAVY RAIN. SEAS WILL BE LOCALLY HIGHER INVOF STRONGER CELLS. THU-FRI... SOUTHEAST FLOW WILL BECOME GUSTY ON THU THEN ON FRI WE SHOULD HAVE A GUSTY SOUTHWEST FLOW. THERE WILL BE A CHANCE FOR STORMS MOVING OFFSHORE BOTH DAYS. SAT...LOOKS IFFY WEATHERWISE WITH FRONTAL BOUNDARY SLICING ACROSS THE AREA AND A CHANCE OF SHOWERS AND STORMS. ALSO THE LATEST GFS IS SHOWING NORTHWEST/NORTH WINDS INCREASING LATE IN THE DAY AS THE FRONT PASSES TO OUR SOUTH. ON SUNDAY...GUSTY NORTHWEST FLOW WITH COLD ADVECTION LOOKS LIKE IT WILL PRODUCE A POOR BOATING DAY...ESPECIALLY IN THE OPEN ATLANTIC. && DAB 57 78 60 80 / 10 10 10 30 MCO 59 81 63 83 / 10 10 10 30 MLB 62 78 66 82 / 10 10 10 20 VRB 61 79 65 82 / 20 20 10 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...SEDLOCK LONG TERM....LASCODY
Hazardous weather outlook, Feb 26, 8:25 AM EST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED WORDING NATIONAL WEATHER SERVICE MELBOURNE FL 825 AM EST MON FEB 26 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 262200- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 825 AM EST MON FEB 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A FRONTAL BOUNDARY WILL DRIFT INTO NORTH CENTRAL FLORIDA TODAY. SUFFICIENT LOW LEVEL MOISTURE...A DISTURBANCE ALOFT AND DEEP LAYER SPEED SHEAR WILL PROMOTE THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS. THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG STRAIGHT LINE WIND GUSTS TO 45 MPH AND SMALL HAIL. DAMAGING WIND GUSTS NEAR 60 MPH AND LARGE HAIL WILL BE POSSIBLE IN THE STRONGEST STORM. MOVEMENT WILL BE TOWARD THE EAST NORTHEAST NEAR 35 MPH. ...WIND AND SEA IMPACT... SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATERS TODAY FOR SOUTHWEST WINDS OF 15 TO 20 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLOW MOVING FRONTAL BOUNDARY EXPECTED TO STILL BE ACROSS CENTRAL FLORIDA TUESDAY AFTERNOON SHOULD BE THE FOCUS FOR ISOLATED STRONG THUNDERSTORMS. A JET STREAM MAXIMA AND SHORT WAVE ARE EXPECTED TO MOVE ACROSS THE AREA IN THE PRESENCE OF RELATIVELY COOL TEMPERATURES ALOFT WITH SURFACE DEW POINTS IN THE 60S RESULTING IN AN UNSTABLE AIR MASS. DIME SIZE HAIL AND STRAIGHT LINE WINDS OF 45 MPH WOULD APPEAR TO BE THE GREATEST THREAT. ISOLATED SEVERE THUNDERSTORMS CANNOT BE RULED OUT ESPECIALLY FROM AROUND ORLANDO TO CAPE CANAVERAL SOUTHWARD. WINDS COULD INCREASE TO SMALL CRAFT ADVISORY CRITERIA OVER THE OFFSHORE WATERS AHEAD OF THE NEXT STORM SYSTEM ON FRIDAY. A COLD FRONT WILL MOVE THROUGH CENTRAL FLORIDA FROM LATE FRIDAY THROUGH SATURDAY BRINGING A CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. GLITTO/HAGEMEYER
In the hours before
Special weather statement, Feb 26, 2:49 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 249 PM EST MON FEB 26 2007 FLZ144-262030- SOUTHERN LAKE COUNTY- 249 PM EST MON FEB 26 2007 ...STRONG THUNDERSTORM AFFECTING SOUTH CENTRAL LAKE COUNTY... AT 247 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 12 MILES SOUTHWEST OF MASCOTTE...MOVING EAST AT 30 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE CLERMONT. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS.
Special weather statement, Feb 26, 3:45 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 345 PM EST MON FEB 26 2007 FLZ045-046-053-144-262130- ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY- 345 PM EST MON FEB 26 2007 ...THUNDERSTORMS AFFECTING SOUTHERN LAKE COUNTY...ORANGE COUNTY... NORTHERN OSCEOLA COUNTY...SEMINOLE COUNTY... AT 336 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STORMS DEVELOPING ACROSS ORANGE...SEMINOLE AND OSCEOLA COUNTIES. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. SMALL HAIL CAN ALSO BE EXPECTED. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. A REPORT OF PEA SIZE HAIL WAS REPORTED IN SOUTHERN LAKE COUNTY AT THE TURNPIKE AND ROUTE 4 29 AT 315 PM. KELLY
Special weather statement, Feb 26, 4:02 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 402 PM EST MON FEB 26 2007 FLZ045-046-147-262145- NORTHERN BREVARD COUNTY-ORANGE-SEMINOLE- 402 PM EST MON FEB 26 2007 ...STRONG THUNDERSTORMS AFFECTING NORTHERN BREVARD COUNTY...EASTERN ORANGE COUNTY...SEMINOLE COUNTY... AT 356 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER UNION PARK...MOVING NORTHEAST AT 30 MPH. THIS STORM IS LIKELY PRODUCING SMALL HAIL...PEA TO DIME SIZE. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THESE STORMS WILL AFFECT BITHLO AND TITUSVILLE. KELLY
Special weather statement, Feb 26, 4:23 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 423 PM EST MON FEB 26 2007 FLZ045-141-147-262200- COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-ORANGE- 423 PM EST MON FEB 26 2007 ...STRONG THUNDERSTORMS AFFECTING EAST ORANGE COUNTY...MOVING TOWARD NORTHERN BREVARD AND EXTREME SOUTHEASTERN VOLUSIA COUNTY... AT 420 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER CHRISTMAS...MOVING EAST NORTHEAST AT 35 MPH...TOWARD MIMS AND TITUSVILLE. THIS STORM IS LIKELY PRODUCING SMALL HAIL...PEA TO DIME SIZE...OVER NORTHEAST ORANGE COUNTY. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:42 PM EST | Special Marine Warning | MLB | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.